MathSciNet Relay Station
MathSciNet bibliographic data
MR1621737 (2000i:13016) 13D03 (13H15 13J05)
Dutta, S. P. A theorem on smoothness—Bass-Quillen, Chow groups and intersection multiplicity of Serre. Trans. Amer. Math. Soc. 352 (2000), no. 4, 1635–1645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement